# SDR SWIA972512

- Difficulty date: April 17, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 29,332 hours, 35,656 cycles
- Engine: Pwa PW118
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Door
- Part time: 0 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, PRIOR TO V1 TRIPLE CHIME, DOORS AURAL WARNING SOUNDED.  TAKEOFF WAS ABORTED.  AIRCRAFT RETURNED TO GATE. (FORWARD DOOR LIGHT ILLUMINATED).  DEFERRED FORWARD DOOR WARNING SYSTEM IAW MEL 52-70-1C.  4-19-01  PDX  FOUND LOWER MICROSWITCH COVER MISSING, REPLACED.  CHECKED AND ADJUSTED MICROSWITCH ROLLER SPRING TENSION.  VISUALLY CHECKED WIRING AT MICROSWITCH AND FORWARD HINGE ON PAX DOOR.  NO DISCREPANCIES NOTED.  DOOR WARNING OPERATION CHECKS GOOD.
